# SDR C2XA04SH106

- Difficulty date: February 26, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 7,805 hours, 7,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE FORWARD DIGITAL BUTTSTRAP WAS FOUND TO BE CORRODED.  MAINTENANCE BLENDED OUT THE AFFECTED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 135 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
